# SDR SWAA2023012383852

- Difficulty date: December 20, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 680-727a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK, RBL 45, BS 680, 693, 711, 724, 727+15, & 727A+8.   REMOVED CORROSION IN NUMEROUS SPOTS ON UPPER CROWN AND LOWER WELL OF SEAT TRACK IAW SRM 51-10-02-OG-0.  ALL BLENDS ARE WITHIN LIMITS IAW SRM 53-00-52-1A-1 FIG 103 SHT 1.   APPLIED CHEMICAL CONVERSION COATING AND ALUMINIZED EPOXY PRIMER 463-6-4 ON REWORKED AREAS IAW SRM 53-00-52-1A-1 STEPS B.
